# SDR IPXA2019052442439

- Difficulty date: May 22, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,225 hours, 14,942 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Drive Assy
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AVIONICS FAN OVRD AVIONICS FAN CAME ON IN THE DESCENT#1 CPC SHOWS #1 MOTOR OFV FAULT REPLACED OUTFLOW VALVE DRIVE ASSY REF AMM 21-31-20-201 CHECKS GOOD DURING CABIN PRESSURE DECAY CHECK FOUND FWD SECTION OF MAIN CARGO DOOR SEAL OUT OF RETAINER REINSTALLED SEAL ACCOMPLISHED CABIN PRESSURE DECAY CHECK REF AMM 21-00-00-501 DECAY TIME 235 SEC FROM 7.0 TO.
